RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 11, Pages 3–18 (Mi msb1085)  

This article is cited in 3 scientific papers (total in 4 papers)

On entire radial solutions of some quasilinear elliptic equations

S. I. Pokhozhaev


Abstract: Equations of the form
$$ \Delta u+K(|x|)|u|^{p-2}u=h(|x|),\qquad x\in \mathbb R^N,\quad N\geslant 3, $$
with $p>1$ are considered in the class of real-valued radial functions. A priori and asymptotic estimates that are best possible in the class of equations under consideration are established on the basis of a new integral identity. Existence theorems are obtained for entire radial solutions.

Full text: PDF file (1130 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:2, 265–277

Bibliographic databases:

Document Type: Article
UDC: 517.95
MSC: 35J15, 35J60, 35A05, 35B45
Received: 15.07.1991

Citation: S. I. Pokhozhaev, “On entire radial solutions of some quasilinear elliptic equations”, Mat. Sb., 183:11 (1992), 3–18; Russian Acad. Sci. Sb. Math., 77:2 (1994), 265–277

Citation in format AMSBIB
\Bibitem{Pok92}
\by S.~I.~Pokhozhaev
\paper On entire radial solutions of some quasilinear elliptic equations
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 11
\pages 3--18
\mathnet{http://mi.mathnet.ru/msb1085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208210}
\zmath{https://zbmath.org/?q=an:0797.35041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994SbMat..77..265P}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 2
\pages 265--277
\crossref{https://doi.org/10.1070/SM1994v077n02ABEH003439}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NF83500001}


Linking options:
  • http://mi.mathnet.ru/eng/msb1085
  • http://mi.mathnet.ru/eng/msb/v183/i11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. I. Abduragimov, “Edinstvennost polozhitelnogo radialno-simmetrichnogo resheniya zadachi Dirikhle v koltsevoi oblasti dlya odnogo klassa nelineinykh differentsialnykh uravnenii vtorogo poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 5(86), 5–11  mathnet
    3. E. I. Abduragimov, “On a Numerical Method for Constructing a Positive Solution of the Two-Point Boundary-Value Problem for a Second-Order Nonlinear Differential Equation”, Math. Notes, 91:6 (2012), 755–763  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. E. I. Abduragimov, “Polozhitelnye resheniya kraevykh zadach dlya nelineinykh differentsialnykh uravnenii”, Dagestanskie elektronnye matematicheskie izvestiya, 2014, no. 2, 101–115  mathnet  crossref  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:162
    Full text:48
    References:19
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019